Has Anybody Used SSRIs With Their Tinnitus Not Becoming Worse?

Discussion in 'Support' started by RicoS, Feb 15, 2015.


Did SSRIs Make Your Tinnitus Worse?

  1. Yes, it made it worse or my T started because of SSRI

  2. No, it remained the same or even got better from it

tinnitus forum
    1. RicoS

      RicoS Member Benefactor

      Cause of Tinnitus:
      Stress or Acoustic trauma
      I see a lot of questions where people are being asked if SSRI's made T worse. But I like to know if there are people who used them or still use them and it did not change a thing for their T.
      I ask this because my doctor wants to describe lexapro for me and I find it hard to believe that everybody is getting T of SSRI's. That's why I wanted to put a question out that ask you if it did not change your T for the worse.

      Thank you
      • Helpful Helpful x 1
    2. I who love music

      I who love music Member

      Tinnitus Since:
      mid seventies
      I was on Zoloft for about a year ten years ago. I don't think it affected my T.
      • Helpful Helpful x 1
    3. SoulStation
      No Mood

      SoulStation Member Ambassador Team Tech

      New York
      Tinnitus Since:
      Cause of Tinnitus:
      Noise / Possible Medication
      I take lexapro . 20 mg ID . Absolutely didn't affect my t.
      • Helpful Helpful x 1
    4. Mark Beehre

      Mark Beehre Member Benefactor

      Wellington, New Zealand
      Tinnitus Since:
      05/2008 // 11/2014
      Nope, just coming off them affected my T and it was really bad one day and then chilled out back to normal over the next few days after.
      • Helpful Helpful x 1

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.